- -

Nonself KKM Maps and Corresponding Theorems in Hadamard Manifolds

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Nonself KKM Maps and Corresponding Theorems in Hadamard Manifolds

Show full item record

Chaipunya, P.; Kumam, P. (2015). Nonself KKM Maps and Corresponding Theorems in Hadamard Manifolds. Applied General Topology. 16(1):37-44. https://doi.org/10.4995/agt.2015.2305

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50171

Files in this item

Item Metadata

Title: Nonself KKM Maps and Corresponding Theorems in Hadamard Manifolds
Author: Chaipunya, Parin Kumam, Poom
Issued date:
Abstract:
[EN] In this paper, we consider the KKM maps defined for a nonself map and the correlated intersection theorems in Hadamard manifolds. We also study some applications of the intersection results. Our outputs improved the ...[+]
Subjects: KKM Maps , Hadamard manifolds , Generalized equilibrium problems , Best proximity points
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.2305
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2015.2305
Project ID:
TRF/PHD/0045/2555
Thanks:
The first author is supported by the Thailand Research Fund through the Royal Golden Jubilee Ph.D. Program (Grant No. PHD/0045/2555) and the King Mongkut’s University of Technology Thonburi under the RGJ-Ph.D. scholarship. ...[+]
Type: Artículo

References

Bigi, G., Capătă, A., & Kassay, G. (2012). Existence results for strong vector equilibrium problems and their applications. Optimization, 61(5), 567-583. doi:10.1080/02331934.2010.528761

E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, The Mathematics Student 63, no. 1-4 (1994), 123-145.

W. Oettli, A remark on vector-valued equilibria and generalized monotonicity, Acta Math. Vietnam. 22, no. 1 (1997), 213-221. [+]
Bigi, G., Capătă, A., & Kassay, G. (2012). Existence results for strong vector equilibrium problems and their applications. Optimization, 61(5), 567-583. doi:10.1080/02331934.2010.528761

E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, The Mathematics Student 63, no. 1-4 (1994), 123-145.

W. Oettli, A remark on vector-valued equilibria and generalized monotonicity, Acta Math. Vietnam. 22, no. 1 (1997), 213-221.

A. Papadopoulos, Metric Spaces, Convexity and Nonpositive Curvature, IRMA lectures in mathematics and theoretical physics, European Mathematical Society, 2005.

S. Park, Some coincidence theorems on acyclic multifunctions and applications to kkm theory, Fixed Point Theory and Applications (1992), pp. 248-277.

S. Park, Ninety years of the brouwer fixed point theorem, Vietnam J. Math. 27 (1997), 187-222.

Sturm, K.-T. (2003). Probability measures on metric spaces of nonpositive curvature. Contemporary Mathematics, 357-390. doi:10.1090/conm/338/06080

[-]

This item appears in the following Collection(s)

Show full item record